# SDR DALA2022031401669

- Difficulty date: March 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 64,774 hours, 21,106 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 AIRCRAFT WOULD NOT TAKE EXTERNAL POWER. CORRECTIVE ACTION: FOUND EXT PWR RECEPTACLE BURNED AFTER CREW REPORTED PLUG FROM 34B JETWAY FELL OUT THEN ARCED BLUE FLAME WHEN PLUGGED BACK IN & REPOWERED. R/R POWER RECEPTACLE PER B757 AMM 24 -41-02. R+R EXTERNAL POWER CONTACTOR PER B757 AMM 24-41-01. R+R APBC C905 PER B757 AMM 24-22-03. R+R INTERLOCK FUSES PER B757 AMM 24-22. GND PWR VIRE INTERLOCK MSG DISAPPEARED AND ONLY EXT PWR LT ON P34 COMES ON. R/R TERMINAL ENDS AT WIRES W2036-0002-1 AND W2036-0003-1 AT CONNECTOR D1718 IAW B757 WDM 24-41-11. EXTERNAL POWER NOW CHECKS GOOD IAW B757 AMM 24-41 AND B757 FIM 24-20-00-815-801.
